Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Remarks on Ginzburg's bivariant Chern classes

Author: Shoji Yokura
Journal: Proc. Amer. Math. Soc. 130 (2002), 3465-3471
MSC (1991): Primary 14C17, 14F99, 55N35
Published electronically: March 29, 2002
MathSciNet review: 1918822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The convolution product is an important tool in the geometric representation theory. Ginzburg constructed the bivariant Chern class operation from a certain convolution algebra of Lagrangian cycles to the convolution algebra of Borel-Moore homology. In this paper we give some remarks on the Ginzburg bivariant Chern classes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14C17, 14F99, 55N35

Retrieve articles in all journals with MSC (1991): 14C17, 14F99, 55N35

Additional Information

Shoji Yokura
Affiliation: Department of Mathematics and Computer Science, Faculty of Science, University of Kagoshima, 21-35 Korimoto 1-chome, Kagoshima 890-0065, Japan

PII: S 0002-9939(02)06489-4
Keywords: Bivariant theory, Chern-Schwartz-MacPherson class, constructible function, convolution
Received by editor(s): May 25, 2001
Received by editor(s) in revised form: July 6, 2001
Published electronically: March 29, 2002
Additional Notes: The author was partially supported by Grant-in-Aid for Scientific Research (C) (No.12640081), the Japanese Ministry of Education, Science, Sports and Culture.
Communicated by: Paul Goerss
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia